# SDR COMA0260283

- Difficulty date: April 29, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 5,173 hours, 5,158 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 601R578951
- Condition: Defective
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE CAUTION MESSAGE.  REPLACED THE DOOR WIRE HARNESS.
